Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 299, NWS Tulsa, OK

November 17, 20157 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 17, 2015, 3:11 AM CST for 7 counties in Oklahoma. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 17, 2015, 3:11 AM CST (09:11 UTC)
Expired
Nov 17, 2015, 4:15 AM CST
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Creek County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Norman radar (KTLX), 83 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 1:48 AM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

597 
WUUS54 KTSA 170911
SVRTSA
OKC037-101-107-111-131-143-145-171015-
/O.NEW.KTSA.SV.W.0299.151117T0911Z-151117T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
311 AM CST TUE NOV 17 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
  SOUTH CENTRAL ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
  WESTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  CREEK COUNTY IN NORTHEASTERN OKLAHOMA...
  SOUTHERN TULSA COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 415 AM CST

* AT 311 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 2 MILES NORTH OF DRUMRIGHT TO 3 MILES NORTHWEST OF
  PRAGUE...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TULSA...                          BROKEN ARROW...
  SAND SPRINGS...                   OKMULGEE...
  BRISTOW...                        OKEMAH...
  BIXBY...                          SAPULPA...
  JENKS...                          OKFUSKEE...
  GLENPOOL...                       COWETA...
  CATOOSA...                        HENRYETTA...
  DRUMRIGHT...                      HASKELL...
  INOLA...                          KIEFER...
  MORRIS...                         BEGGS...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 217 AND 225.
 INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3605 9662 3616 9576 3617 9550 3547 9587
      3540 9644 3546 9644 3546 9647 3543 9650
      3543 9652 3546 9654 3544 9657 3543 9656
      3542 9656 3541 9654 3539 9654 3541 9658
      3540 9660 3540 9662
TIME...MOT...LOC 0911Z 254DEG 40KT 3602 9660 3552 9674 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
248 
WWUS54 KTSA 170937
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
337 AM CST TUE NOV 17 2015

OKC037-101-107-111-131-143-145-171015-
/O.CON.KTSA.SV.W.0299.000000T0000Z-151117T1015Z/
OKFUSKEE OK-OKMULGEE OK-ROGERS OK-WAGONER OK-MUSKOGEE OK-CREEK OK-
TULSA OK-
337 AM CST TUE NOV 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CST
FOR OKFUSKEE...OKMULGEE...SOUTH CENTRAL ROGERS...WESTERN WAGONER...
NORTHWESTERN MUSKOGEE...CREEK AND SOUTHERN TULSA COUNTIES...

AT 337 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF KEYSTONE STATE PARK TO 4 MILES
NORTHWEST OF BRISTOW TO NEAR BOLEY...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO ROOFS...SIDING AND TREES IS POSSIBLE. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          BROKEN ARROW...
SAND SPRINGS...                   OKMULGEE...
BRISTOW...                        OKEMAH...
BIXBY...                          SAPULPA...
JENKS...                          OKFUSKEE...
GLENPOOL...                       COWETA...
CATOOSA...                        HENRYETTA...
DRUMRIGHT...                      HASKELL...
INOLA...                          KIEFER...
MORRIS...                         BEGGS...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 217 AND 225.
 INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3605 9662 3616 9576 3617 9550 3547 9587
      3540 9644 3546 9644 3546 9647 3543 9650
      3543 9652 3546 9654 3544 9657 3543 9656
      3542 9656 3541 9654 3539 9654 3541 9658
      3540 9660 3540 9662
TIME...MOT...LOC 0937Z 251DEG 31KT 3609 9629 3587 9646 3548 9645 

HAIL...<.75IN
WIND...60MPH
 
$$
439 
WWUS54 KTSA 170956
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
356 AM CST TUE NOV 17 2015

OKC101-131-145-171005-
/O.CAN.KTSA.SV.W.0299.000000T0000Z-151117T1015Z/
ROGERS OK-WAGONER OK-MUSKOGEE OK-
356 AM CST TUE NOV 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ROGERS...WESTERN
WAGONER AND NORTHWESTERN MUSKOGEE COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3607 9645 3615 9576 3603 9576 3546 9595
      3540 9644 3546 9644 3546 9647 3543 9650
      3546 9654 3544 9657 3539 9654 3541 9658
      3540 9662
TIME...MOT...LOC 0955Z 251DEG 35KT 3614 9607 3592 9624 3546 9632 

$$

OKC037-107-111-143-171015-
/O.CON.KTSA.SV.W.0299.000000T0000Z-151117T1015Z/
OKFUSKEE OK-OKMULGEE OK-CREEK OK-TULSA OK-
356 AM CST TUE NOV 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CST
FOR NORTHERN OKFUSKEE...OKMULGEE...CREEK AND SOUTHERN TULSA
COUNTIES...

AT 355 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF SAND SPRINGS TO 2 MILES SOUTHWEST OF
KELLYVILLE TO NEAR OKEMAH...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO ROOFS...SIDING AND TREES WILL BE POSSIBLE. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          BROKEN ARROW...
SAND SPRINGS...                   OKMULGEE...
BRISTOW...                        OKEMAH...
BIXBY...                          SAPULPA...
JENKS...                          OKFUSKEE...
GLENPOOL...                       HENRYETTA...
KIEFER...                         BEGGS...
BOLEY...                          MOUNDS...
KELLYVILLE...                     SCHULTER...
DEPEW...                          PADEN...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 217 AND 225.
 INTERSTATE 44 BETWEEN MILE MARKERS 184 AND 229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3607 9645 3615 9576 3603 9576 3546 9595
      3540 9644 3546 9644 3546 9647 3543 9650
      3546 9654 3544 9657 3539 9654 3541 9658
      3540 9662
TIME...MOT...LOC 0955Z 251DEG 35KT 3614 9607 3592 9624 3546 9632 

HAIL...<.75IN
WIND...60MPH
 
$$
758 
WWUS54 KTSA 171002
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
402 AM CST TUE NOV 17 2015

OKC037-107-111-143-171015-
/O.CON.KTSA.SV.W.0299.000000T0000Z-151117T1015Z/
OKFUSKEE OK-OKMULGEE OK-CREEK OK-TULSA OK-
402 AM CST TUE NOV 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CST
FOR NORTHERN OKFUSKEE...WESTERN OKMULGEE...CENTRAL CREEK AND SOUTHERN
TULSA COUNTIES...

AT 402 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF SAND SPRINGS TO 2 MILES EAST OF
KELLYVILLE TO 4 MILES NORTHEAST OF OKEMAH...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO ROOFS...SIDING AND TREES WILL BE POSSIBLE. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          BROKEN ARROW...
SAND SPRINGS...                   OKMULGEE...
BRISTOW...                        OKEMAH...
BIXBY...                          SAPULPA...
JENKS...                          OKFUSKEE...
GLENPOOL...                       KIEFER...
BEGGS...                          BOLEY...
MOUNDS...                         KELLYVILLE...
PADEN...                          SLICK...
CASTLE...                         WELTY...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 218 AND 223.
 INTERSTATE 44 BETWEEN MILE MARKERS 190 AND 228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3607 9631 3615 9576 3591 9590 3546 9600
      3540 9644 3546 9644 3546 9647 3543 9650
      3546 9654 3544 9657 3539 9654 3541 9658
      3540 9662
TIME...MOT...LOC 1002Z 269DEG 40KT 3610 9606 3594 9617 3548 9625 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 2:37 AM CST, 34 minutes earlier.

Area forecast discussion, Nov 17, 2:37 AM CST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
237 AM CST TUE NOV 17 2015

.DISCUSSION...
Squall line is marching out of central Oklahoma and into
eastern Oklahoma early this morning. Wind gusts as high as
99 mph have been recorded with this squall line this morning.
The threat for wind gusts in the 60 to 80 mph range will persist
for the next several hours as the squall line moves across eastern
Oklahoma through 13z. The storms will likely diminish slightly as
they move into Arkansas and away from the more favorable instability.
The storms are expected to be east of the forecast area by early
afternoon.

Locally heavy rainfall will also be a concern as the squall line
treks across the area with scattered showers and thunderstorms
occurring ahead of the line. Will continue the Flash Flood Watch
as is for now. It will most likely be able to trimmed back and
cancelled early.

Not expecting any precipitation with the upper level low as it
pulls out across Kansas tonight. Therefore, removed the small pops that
were in place.

Quiet weather is forecast for the remainder of the work week with
a cold front moving through the area Friday night into Saturday. Have
a dry forecast for now but need add some pops for this time-frame
if the ECMWF is correct. Chilly temperatures are expected Saturday
with freezing or below freezing readings forecast for the majority
of the area Saturday night/Sunday morning.

High pressure will prevail from Sunday into early next week with
below normal temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  43  64  40 /  90  10   0   0
FSM   68  43  62  41 / 100  10   0   0
MLC   67  44  64  42 / 100   0   0   0
BVO   66  42  61  35 /  80  10   0   0
FYV   69  41  57  37 / 100  10   0   0
BYV   70  42  55  40 /  90  10   0   0
MKO   68  42  63  40 / 100  10   0   0
MIO   69  44  59  36 / 100  10   0   0
F10   68  43  64  41 /  90   0   0   0
HHW   66  43  64  42 / 100  10   0   0

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through this afternoon for OKZ049-053-063-
     068>076.

AR...Flash Flood Watch through this afternoon for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...12
LONG TERM....10
Hazardous weather outlook, Nov 17, 1:38 AM CST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
138 AM CST TUE NOV 17 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171130-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
138 AM CST TUE NOV 17 2015

...SEVERE WEATHER AND FLOODING POTENTIAL INCREASING EARLY THIS
   MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...EARLY THIS MORNING THROUGH TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA...GENERALLY SOUTH OF A LINE FROM SHIDLER...OKMULGEE TO POTEAU.
	ONSET...AFTER 3 AM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA... EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...AFTER 3 AM.

	AREA AT GREATEST RISK...SOUTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF THUNDERSTORMS MOVING THROUGH CENTRAL OKLAHOMA WILL MOVE
INTO PORTIONS OF EASTERN OKLAHOMA AFTER 3 AM. THE LINE OF STORMS IS
EXPECTED TO BE NEAR A TULSA TO MCALESTER LINE AROUND 6 AM...PUSHING
THROUGH WESTERN ARKANSAS BY AROUND 2 PM THIS AFTERNOON.

WIND SHEAR NEAR THE SURFACE WILL ENHANCE THE DAMAGING WIND POTENTIAL
WITH THIS LINE...AND ALSO SUPPORT SHORT LIVED TORNADOES. THE MOST
LIKELY AREAS FOR SEVERE WEATHER WILL BE ACROSS SOUTHEAST OKLAHOMA
WHERE INSTABILITY WILL BE THE HIGHEST. FLASH FLOODING WILL ALSO BE A
CONCERN AS THE LINE OF STORMS PASSES...WITH RAINFALL TOTALS OF 2 TO
4 INCHES COMMON FROM THROUGH TUESDAY AFTERNOON ACROSS FAR EASTERN
OKLAHOMA AND WESTERN ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE EARLY THIS
MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
COOL TEMPERATURES AND MOSTLY DRY CONDITIONS WILL PREVAIL INTO NEXT WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SEVERE WEATHER WILL BE POSSIBLE THIS MORNING INTO EARLY AFTERNOON. ENSURE THAT
YOU ARE PREPARED TO RECEIVE WEATHER WARNINGS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 16, 9:31 PM CST, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CST MON NOV 16 2015

OKZ073>075-170415-
PITTSBURG OK-HASKELL OK-LATIMER OK-
931 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PITTSBURG...LATIMER AND
HASKELL COUNTIES UNTIL 1015 PM CST...

AT 930 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF BLANCO TO 8 MILES SOUTH OF HARTSHORNE
TO 2 MILES SOUTHWEST OF DAMON...AND MOVING NORTHEAST AT 50 MPH.

WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER...                      WILBURTON...
STIGLER...                        HARTSHORNE...
KREBS...                          QUINTON...
KEOTA...                          RED OAK...
MCCURTAIN...                      CROWDER...
WHITEFIELD...                     ALDERSON...
KINTA...                          CANADIAN...
TAMAHA...                         BLANCO...
ARROWHEAD STATE PARK...           HIGGINS...
BLOCKER...                        ROBBERS CAVE STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3467 9588 3525 9563 3525 9561 3522 9562
      3526 9551 3530 9550 3529 9546 3533 9540
      3526 9524 3543 9508 3537 9490 3535 9492
      3536 9484 3475 9511 3468 9533 3468 9551
      3462 9552 3460 9559 3460 9588
TIME...MOT...LOC 0330Z 203DEG 52KT 3466 9581 3472 9555 3482 9533

LACY
Special weather statement, Nov 16, 9:38 PM CST, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CST MON NOV 16 2015

OKZ065-066-170430-
OKFUSKEE OK-OKMULGEE OK-
938 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKFUSKEE AND OKMULGEE
COUNTIES UNTIL 1030 PM CST...

AT 937 PM CST...A CLUSTER OF THUNDERSTORMS WAS CENTERED 3 MILES
SOUTH OF WETUMKA...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS TO AROUND 45 MPH WILL BE POSSIBLE WITH THIS CLUSTER OF
STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE...                       OKEMAH...
OKFUSKEE...                       HENRYETTA...
MORRIS...                         BEGGS...
WELEETKA...                       DEWAR...
SCHULTER...                       GRAYSON...
HOFFMAN...                        CLEARVIEW...
PRESTON...                        PHAROAH...
OKMULGEE STATE PARK...            BRYANT...
ERAM...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 219 AND
243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3564 9624 3564 9619 3575 9619 3584 9616
      3569 9571 3567 9571 3555 9580 3555 9582
      3552 9582 3546 9586 3546 9587 3544 9588
      3538 9592 3537 9598 3529 9598 3529 9637
TIME...MOT...LOC 0337Z 203DEG 51KT 3519 9627

LACY
Special weather statement, Nov 16, 10:05 PM CST, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CST MON NOV 16 2015

OKZ070>075-170445-
MUSKOGEE OK-PITTSBURG OK-MCINTOSH OK-HASKELL OK-SEQUOYAH OK-
LATIMER OK-
1005 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEQUOYAH...EASTERN
MCINTOSH...NORTHEASTERN PITTSBURG...NORTHWESTERN LATIMER...
SOUTHEASTERN MUSKOGEE AND HASKELL COUNTIES UNTIL 1045 PM CST...

AT 1005 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF KINTA TO 3 MILES NORTHWEST OF ROBBERS
CAVE STATE PARK TO 4 MILES SOUTH OF BLOCKER...AND MOVING NORTHEAST AT
55 MPH.

WIND GUSTS TO AROUND 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW...                       EUFAULA...
STIGLER...                        CHECOTAH...
WARNER...                         VIAN...
QUINTON...                        PORUM...
WEBBERS FALLS...                  KEOTA...
MCCURTAIN...                      WHITEFIELD...
KINTA...                          CANADIAN...
TAMAHA...                         ARROWHEAD STATE PARK...
BRIARTOWN...                      BLOCKER...
ROBBERS CAVE STATE PARK...        MC CURTAIN...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 261 AND
311.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3548 9558 3550 9504 3545 9469 3520 9491
      3520 9493 3518 9493 3494 9514 3497 9542
      3493 9568
TIME...MOT...LOC 0405Z 210DEG 49KT 3505 9522 3503 9539 3500 9557

LACY
Special weather statement, Nov 17, 12:17 AM CST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1217 AM CST TUE NOV 17 2015

ARZ001-002-010-170700-
WASHINGTON AR-BENTON AR-CARROLL AR-
1217 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARROLL...BENTON AND
NORTHWESTERN WASHINGTON COUNTIES UNTIL 100 AM CST...

AT 1217 AM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
SPRINGTOWN...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SPRINGDALE...                     ROGERS...
BENTONVILLE...                    SILOAM SPRINGS...
BELLA VISTA...                    LOWELL...
PEA RIDGE...                      GENTRY...
TONTITOWN...                      CAVE SPRINGS...
DECATUR...                        HIGHFILL...
GARFIELD...                       GATEWAY...
BEAVER...                         SPRINGTOWN...
HIWASSE...                        CINCINNATI...
MILLER...                         CENTERTON...

LAT...LON 3601 9450 3623 9458 3650 9432 3650 9374
TIME...MOT...LOC 0617Z 217DEG 43KT 3621 9440
Special weather statement, Nov 17, 2:30 AM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 AM CST TUE NOV 17 2015

OKZ060-065>068-070-071-073-170915-
OKFUSKEE OK-MUSKOGEE OK-PITTSBURG OK-TULSA OK-MCINTOSH OK-WAGONER OK-
CHEROKEE OK-OKMULGEE OK-
230 AM CST TUE NOV 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE...
OKMULGEE...MCINTOSH...NORTHWESTERN PITTSBURG...WEST CENTRAL
CHEROKEE...SOUTHERN WAGONER...MUSKOGEE AND SOUTHEASTERN TULSA
COUNTIES UNTIL 315 AM CST...

AT 229 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF OKTAHA TO 3 MILES NORTHWEST OF
BALD HILL TO 4 MILES NORTHEAST OF HORNTOWN...AND MOVING NORTHEAST AT
45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BROKEN ARROW...                   MUSKOGEE...
OKMULGEE...                       WAGONER...
BIXBY...                          JENKS...
COWETA...                         HENRYETTA...
FORT GIBSON...                    CHECOTAH...
HASKELL...                        MORRIS...
WELEETKA...                       DEWAR...
OKAY...                           HULBERT...
PORTER...                         SCHULTER...
OKTAHA...                         TAFT...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 225 AND
272.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
EASTERN OKLAHOMA.

LAT...LON 3600 9591 3595 9505 3537 9543 3535 9571
      3502 9596 3505 9608 3506 9607 3509 9606
      3512 9603 3512 9601 3515 9601 3515 9598
      3529 9598 3529 9628
TIME...MOT...LOC 0829Z 207DEG 38KT 3556 9543 3577 9588 3514 9622

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 9:31 PM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg44 min
Nov 16, 9:38 PM CSTSpecial Weather StatementTSAOkmulgee52 min
Nov 16, 10:05 PM CSTSpecial Weather StatementTSAHaskell40 min
Nov 17, 1:56 AM CSTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Nov 17, 2:22 AM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee53 min
Nov 17, 2:30 AM CSTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Wagoner45 min
Nov 17, 2:36 AM CSTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner39 min
Nov 17, 3:07 AM CSTSevere Thunderstorm WarningTSACraig, Creek, Nowata, Osage, Pawnee, Rogers and 2 more53 min
Nov 17, 3:58 AM CSTSpecial Weather StatementTSACraig, Nowata, Rogers, Tulsa, Washington62 min
Nov 17, 4:15 AM CSTSpecial Weather StatementTSAOkmulgee, Wagoner60 min
Nov 17, 4:20 AM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner40 min
Nov 17, 4:48 AM CSTSpecial Weather StatementTSAMcIntosh, Pittsburg, Pushmataha57 min
Nov 17, 4:49 AM CSTSpecial Weather StatementTSACraig, Delaware, Mayes, Ottawa56 min
Nov 17, 4:50 AM CSTSpecial Weather StatementTSAMuskogee, Wagoner55 min
Nov 17, 5:23 AM CSTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha67 min
Nov 17, 5:29 AM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min
Nov 17, 5:41 AM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah64 min
Nov 17, 5:49 AM CSTSpecial Weather StatementTSACherokee, Delaware, Muskogee41 min
Nov 17, 6:25 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Sequoyah65 min
Nov 17, 6:29 AM CSTSevere Thunderstorm WarningTSAChoctaw, Latimer, LeFlore, Pushmataha61 min
Nov 17, 6:45 AM CSTSpecial Weather StatementTSASequoyah45 min
Nov 17, 7:02 AM CSTTornado WarningTSAAdair14 min
Nov 17, 7:18 AM CSTSpecial Weather StatementTSALeFlore, Sequoyah57 min
Nov 17, 1:25 PM CSTRiver Flood WarningTSACherokee47 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.